# SDR SWIA2019120546819

- Difficulty date: December 4, 2019
- Submitted: December 5, 2019
- Operation: Air carrier
- Aircraft: N641CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10122
- Aircraft time: 38,170 hours, 28,647 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

SMOKE AFT LAV WARNING AFTER TAKEOFF   FLIGHT 3966 CLOSED   / CREW REPORTED THAT THE AIRCRAFT WAS DE-ICED BEFORE DEPARTURE WITH AN ESTIMATED 15 US GALLONS OF DEICING/ ANTI-ICING FLUID (GLYCOL). INSPECTED R/H & L/H 10TH STAGE BLEED AIR DUCT AT R/H & L/H ACM INLET WITH BORESCOPE, FOUND NO SIGNS OF FOREIGN DEBRIS OR OIL RESIDUE INSIDE DUCTING. PERFORMED OPS CHECK OF R/H & L/H PACK INDEPENDENTLY WITH APU BLEED AIR WITH NO SIGNS OF SMOKE OR ODOR BEING DETECTED; OPS CHECK PERFORMED IN REFERENCE WITH AMM 21-51-00. PERFORMED OPS CHECK OF R/H & L/H PACK INDEPENDENTLY WITH L/H ENGINE BLEED AIR WITH NO VISIBLE SIGNS OF SMOKE OR ABNORMAL ODOR IAW AMM. HOWEVER PERFORMED OPS CHECK OF R/H & L/H PACK INDIVIDUALLY WITH R/H ENGINE BLEED AIR IAW AMM. DURING OPERATION OF THE R/H PACK THIS PRODUCED A SLIGHT ODOR (ODOR HAD A SLIGHTLY SWEET SMELL TO IT) FOR ABOUT 10 SECONDS AND QUICKLY DISSIPATED, CONTINUED TO OPERATE WITHOUT THIS OCCURRING AGAIN. FOLLOWED TROUBLE SHOOTING GUIDELINES PROVIDE IN BOMBARDIER SERVICE LETTER & PROCEDURES LISTED IN FIM. PERFORMED FUNCTIONAL TEST OF AFT LAV SMOKE DE
